Volume 23, Number 4, December 2018

Table of Contents

Articles

MEAN CONVERGENCE THEOREMS FOR ASYMPTOTICALLY DEMICONTRACTIVE MAPPINGS IN THE INTERMEDIATE SENSE PDF
Godwin Amechi Okeke, Johnson O. Olaleru, Jong Kyu Kim 613-627
COMMON FIXED POINT THEOREM FOR THE R-WEAKLY COMMUTING MAPPINGS IN M-FUZZY METRIC SPACES PDF
Zeinab Hassanzadeh, Shaban Sedghi, Jong Kyu Kim 629-641
LIGHTLIKE HYPERSURFACES OF AN INDEFINITE KAEHLER MANIFOLD WITH A SEMI-SYMMETRIC METRIC CONNECTION PDF
Dae Ho Jin 643-654
COEFFICIENT BOUNDS FOR CERTAIN SUBCLASSES OF COMPLEX ORDER TYPE β PDF
Anessa Oshah, Maslina Darus 655-660
L-FUZZY MAPPINGS AND COMMON FIXED POINT THEOREMS PDF
Alrazi Abdeljabbar, Jamshaid Ahmad 661-672
FIXED POINT THEOREMS FOR A PAIR OF NON-SELF MAPPINGS UNDER WEAKLY CONTRACTIVE MAPS IN METRICALLY CONVEX SPACES PDF
Ladlay Khan 673-681
ON THE LOCATION OF ZEROS OF A POLYNOMIAL WITH RESTRICTED COEFFICIENTS PDF
Mushtaq Ahmad Shah, Ho Geun Hyun 683-691
EXISTENCE OF SOLUTION FOR SYSTEM OF INTEGRAL EQUATIONS AND FUNCTIONAL EQUATIONS THROUGH NON-NEGATIVE FUNCTION WITH PROPERTY OF ONENESS PDF
Om Prakash Chauhan, Deepak Singh, Vishal Joshi, Garima Singh, Rajendra Kumar Sharma 693-714
CERTAIN FRACTIONAL INTEGRAL AND BETA TRANSFORM FORMULAS FOR THE EXTENDED APPELL’S AND LAURICELLA’S HYPERGEOMETRIC FUNCTIONS PDF
Praveen Agarwal, Shilpi Jain, Yongsup Kim 715-721
FIXED POINT THEOREMS FOR MULTIVALUED NONLINEAR CONTRACTION MAPPING IN G-METRIC SPACE PDF
M. Pitchaimani, Pavana Devassykutty, Pavana Devassykutty, W. H. Lim, W. H. Lim 723-742
MAJORIZATION PROPERTIES FOR SUBCLASS OF ANALYTIC P-VALENT FUNCTIONS ASSOCIATED WITH GENERALIZED DIFFERENTIAL OPERATOR INVOLVING MITTAG-LEFFLER FUNCTION PDF
Suhila Elhaddad, Huda Aldweby, Maslina Darus 743-753
CERTAIN INTEGRAL FORMULAS INVOLVING LOGARITHM FUNCTION PDF
Junesang Choi 755-765
EXTENDED GENERAL VARIATIONAL INEQUALITY FOR RELAXED COCOERCIVE MAPPINGS IN HILBERT SPACES PDF
Kyung Soo Kim 767-777
EXISTENCE OF SOLUTIONS FOR MULTI-VALUED EQUILIBRIUM PROBLEMS PDF
Jong Kyu Kim, . Salahuddin 779-795
EXISTENCE AND UNIQUENESS RESULTS FOR NONLINEAR VOLTERRA-FREDHOLM INTEGRO DIFFERENTIAL EQUATIONS PDF
Ahmed A. Hamoud, M.SH. Bani Issa, Kirtiwant P. Ghadle 797-805
GENERALIZATIONS OF SOME KKM TYPE RESULTS ON HYPERBOLIC SPACES PDF
Sehie Park 807-820


ISSN: 1229-1595 (Print), 2466-0973 (Online)